# SDR 2005FA0000162

- Difficulty date: October 20, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N48Y
- Make and model: Braero BAE125800A
- Aircraft serial: 258009
- Engine: Garrtt TFE7315R
- System (JASC): 4920 · APU Core Engine
- Part: Compressor Wheel
- Part number: A4504174
- Condition: Damaged
- Location: Apu
- Component: Apu, Hamstd
- Component part number: T62T39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECENTLY EXPERIENCED A PROBLEM WITH A RELATIVELY LOW TIME COMPRESSOR WHEEL.  THIS NEW STYLE COMPRESSOR WHEEL IS A REPLACEMENT WHEEL TO SUPPORT AD NR20021502.  THE WHEEL IN QUESTION LOST A LARGE INDUCER TIP THAT PENETRATED, AND CAME VERY CLOSE TO EXITING THE AIR INLET HOUSING.  THIS WHEEL WAS INSTALLED 20 MONTHS AGO.  AT THE TIME OF THIS EVENT IT HAD ACCUMULATED 265.1 HOURS AND 660 CYCLES.  BESIDES THE MISSING INDUCER TIP, SEVERAL BLADES EXHIBIT INDUCER BLADE CRACKS CLOSE TO THE WHEEL BORE.  THERE WAS NO INDICATION OF BEARING FAILURE, FOD, OR IMPACT WITH THE AIR INLET.
